Does Amoxicillin make you tired? — Credihealth Blog


Amoxicillin is a popular antibiotic used for many infections and is one of the powerful medications that may cause a few side effects too. The side effects may include a little fatigue and drowsiness, especially when you are on the regular course of taking Amoxicillin. But the question is: Does Amoxicillin make you tired? Let’s find out and read further to know antibiotic side effects.

What is Amoxicillin, and what are its functions?

Amoxicillin is a penicillin antibiotic that is used for bacterial infections. These may include chest infections such as pneumonia and bronchitis, sepsis, meningitis, whooping cough, and dental abscesses. Healthcare providers usually prescribe Amoxicillin together with the use of other antibiotics to treat stomach ulcers. If you are a child, this medicine can be used as a remedy to treat ear infections. 

Amoxicillin is strictly available on prescription and is available in different forms:

  • Solid
  • Liquid
  • Capsules
  • Injectable medicines that are available for hospital use- most commonly

Although the working hours or the efficacy of the medicine depends on various factors and the health of the patient, a person normally starts receiving the side effects of the medicine within 72 hours or as per the overall health of the patient.

Many times, doctors recommend Amoxicillin when you are affected by any sexually transmitted disease (STD). The doctors usually prescribe 500 mg of the medicine only for seven days, and it must be taken at least three times per day. This results in a 100% cure of the disease with the regular use of Amoxicillin.

Who can or cannot take the antibiotic called Amoxicillin?

Amoxicillin is prescribed for adults and children but is not suitable for everyone. You will have to talk to your healthcare provider or the doctor, who may change your medications. You cannot take medicine, if:

  • You have been allergic to the amoxicillin & penicillin reactions or other medications
  • Do you have liver or other issues related to kidney
  • Recently had any due of any medication

Does Amoxicillin make you tired and exhausted?

Yes, it is one of the common occurrences of penicillin medications. Antibiotics like Amoxicillin can make you tired and exhausted and can occasionally be found with other symptoms or side effects.

In general, medicine attacks the neurotransmitters in the brain and works by combatting the effect of bacteria on the body. It is one of the common beliefs, and people often look for the side effects of Amoxicillin.

Indeed, it is one of the common side effects of antibiotics to many patients but not all. Ultimately, the things depend on the patient’s overall health conditions. Another thing that may come with the side effects of Amoxicillin is liver damage or injury. While Amoxicillin is a safe drug that can be prescribed to patients suffering from liver disease or cirrhosis, it is found that it can have an extensively bad effect on the liver’s health, especially when combined with other medications. One of the primary side effects of Amoxicillin is:

  • Fatigue
  • Harming to the liver is rare

If you have the medication that is causing you extreme fatigue and drowsiness with constant sleepy and tired eyes, you can talk to your healthcare provider and ask for the change. Many conditions may lead to fatigue or sleepiness. This is the reason you should ask for the type of diet or schedule before you make your next trip to the doctor and ask for the remedies for tiredness.

What can be other probable side effects of Amoxicillin?

The oral tablets of Amoxicillin can cause various side effects, but all these side effects depend on the patient’s overall health.

  • Nausea
  • Rash
  • Vomiting
  • Diarrhea
  • Vaginal yeast infection

If you feel any of the above-mentioned mild side effects, these may go away within a few days- three or seven days. If they are severe and affecting your lifestyle, you can talk to your pharmacist and may ask for the change.

Also, Read Can Constipation Cause Nausea?

What can be the serious side effects of using antibiotics like Amoxicillin?

If the use of antibiotics like Amoxicillin is severe and makes you uncomfortable, you can call the medical emergency number immediately. The overuse of Amoxicillin can be life-threatening. It can pose many side effects if not taken according to the prescription suggested by the doctor.

Hypersensitivity reactions: 

The use of Amoxicillin can produce a bad effect on your health with the following symptoms:

  • flu-like symptoms that may cause you fever, body aches, sore throat, etc
  • a painful red or purple rash that may come with the tendency to spread
  • blisters that may cause sore skin and redness along with puffiness

Must read Fungal Skin Infections 101.

Liver damage

With the use of Amoxicillin, you may have liver damage issues, and the symptoms may include:

  • increased liver enzymes that may impact your blood test
  • pain in the abdomen
  • yellowing of the skin and eyes
  • tiredness

Also, Read Tired of Medicines & The Usual Therapy? Try Alternative Therapy.

Conclusion – 

Many people ask- Does Amoxicillin make you tired? In general, Amoxicillin is the type of antibiotic that is well-tolerated by an average and healthy personality. But, if you somehow feel any change in your lifestyle with the use of such antibiotics, try to intimate your doctor right away. You can talk or discuss the side effects and may ask for a change.

For more information and FREE personalized guidance speak to Credihealth medical experts at +918010994994


We will be happy to hear your thoughts

Leave a reply

Profitsrd
Logo
Enable registration in settings - general
Shopping cart